# SDR AALA20040041

- Difficulty date: January 11, 2004
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  FWD EMERGENCY OVERWING LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD EMERGENCY OVERWING LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
